# SDR TWAA0009705

- Difficulty date: June 12, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FLOOR MEMBRANE 18L BETWEEN STA 1136 AND 1117.  REPLACED MEMBRANE PER DRAWING 9930612 AND SRM 51-30-5, 51-30-5, AND SPM 6-70-01.
